# SDR ASAA2017100622127

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 22,531 hours, 6,559 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Malfunctioned
- Location: Ram Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL DESCENT, LEFT PACK LIGHT ILLUMINATED.  IAW QRH PUSHED MASTER CAUTION RESET AND PACK LIGHT EXTINGUISHED.  ACFT GROUNDED.   LEFT PACK/TEMP CONTROLLER LOGGED THE RAM AIR ACTUATOR ON LAST FLIGHT.  FAULT RESET, BITE CHECK OF THE LT TEMP CONTROLLLER WAS NORMAL IAW FIM 21-62, TASK 801.  RAN THE LT PACK, PACK LIGHT STAYED OFF.
